# SDR ARWA031351

- Difficulty date: March 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 46150
- System (JASC): 5730 · Wing, Plate/Skin
- Part: L/E Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RIGHT WING LEADING EDGE BETWEEN NR 3 AND NR 4 ENGINES AT APPROXIMATE MID SECTION LOWER RIB SUPPORT PLATE WITH 2 CRACKS EMINATING FROM FASTENER HOLES.  REMOVED AND FABRICATED REPLACEMENT PANEL PREPPED AND INSTALLED IAW SRM 57-2-1 PG 155/156 AND 51-1-8.  (M)
